RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 3, Pages 476–492 (Mi zvmmf876)  

This article is cited in 5 scientific papers (total in 5 papers)

On the uniform convergence of a classical difference scheme on an irregular grid for the one-dimensional singularly perturbed reaction-diffusion equation

V. B. Andreev

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (1789 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:3, 449–464

Bibliographic databases:
UDC: 519.633.6
MSC: Primary 65M06; Secondary 65N06, 35K57, 35A35, 35B25
Received: 07.05.2003

Citation: V. B. Andreev, “On the uniform convergence of a classical difference scheme on an irregular grid for the one-dimensional singularly perturbed reaction-diffusion equation”, Zh. Vychisl. Mat. Mat. Fiz., 44:3 (2004), 476–492; Comput. Math. Math. Phys., 44:3 (2004), 449–464

Citation in format AMSBIB
\Bibitem{And04}
\by V.~B.~Andreev
\paper On the uniform convergence of a classical difference scheme on an irregular grid for the one-dimensional singularly perturbed reaction-diffusion equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 3
\pages 476--492
\mathnet{http://mi.mathnet.ru/zvmmf876}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069976}
\zmath{https://zbmath.org/?q=an:1114.65097}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 3
\pages 449--464


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf876
  • http://mi.mathnet.ru/eng/zvmmf/v44/i3/p476

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Linss T., “Sufficient conditions for uniform convergence on layer-adapted meshes for one-dimensional reaction-diffusion problems”, Numer Algorithms, 40:1 (2005), 23–32  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Linss T., Madden N., “Parameter uniform approximations for time-dependent reaction-diffusion problems”, Numer Methods Partial Differential Equations, 23:6 (2007), 1290–1300  crossref  mathscinet  zmath  isi  scopus
    3. Kopteva N., “Maximum norm a posteriori error estimates for a ID singularly perturbed semilinear reaction-diffusion problem”, IMA J Numer Anal, 27:3 (2007), 576–592  crossref  mathscinet  zmath  isi  elib  scopus
    4. Linss T., “Maximum-norm error analysis of a non-monotone FEM for a singularly perturbed reaction-diffusion problem”, BIT Numerical Mathematics, 47:2 (2007), 379–391  crossref  mathscinet  zmath  isi  elib  scopus
    5. O'Riordan E., Stynes J., Stynes M., “An Iterative Numerical Algorithm for a Strongly Coupled System of Singularly Perturbed Convection-Diffusion Problems”, Numerical Analysis and its Applications - 4th International Conference, NAA 2008, Lecture Notes in Computer Science, 5434, 2009, 104–115  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:286
    Full text:84
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019